Re: Coughing so much my ribs hurt -- what would ease the pain?
Talk with your primary care physician. I am not an MD or qualified to give medical advise. That said, NSAIDs (Aleve, Advil etc) can significantly interfer with the effectiveness of lisinopril and many other BP meds in the majority of people. Not using any NSAIDs might allow you to take lower dosages of lisinopril and lessen the intensity of your cough. For now your doctor might Rx a mild codeine based cough surpressant, the kind that use to be available OTC before kids start gulping entire bottles. If you have coughed enough to tear any rib cartilage, you might need something a little stronger while it heals, and are not using NSAIDs. Heat and cold packs can help with comfort and healing.
Again, I am not qualified to give any medical advise, talk with your doctor.
When I was taking 2-3 Aleve a day for base level cervical pain, 40mg of lisinopril a day barely kept me at 150/90. A month after stopping all NSAIDs 20mg keeps me below 130/80. One NSAID a week does not affect me, but just one every other day does start raising my BP after a week or so.